Alert archive / Arizona / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 5, NWS Tucson, AZ

June 29, 2011Cochise County, Arizona

NWS Tucson, AZ issued this severe thunderstorm warning at Jun 29, 2011, 6:28 PM MST for Cochise County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2011, 6:28 PM MST (01:28 UTC)
Expired
Jun 29, 2011, 7:15 PM MST
In force
47 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 45 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 1.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4568 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS55 KTWC 300128
SVRTWC
AZC003-300215-
/O.NEW.KTWC.SV.W.0005.110630T0128Z-110630T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
628 PM MST WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COCHISE COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITY OF SIERRA VISTA...

* UNTIL 715 PM MST

* AT 618 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES EAST OF SIERRA 
  VISTA...AND MOVING NORTHEAST AT 5 TO 10 MPH. THIS IS A RE-ISSUE AND
  EXTENSION OF THE PREVIOUS WARNING FOR THAT AREA.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHETSTONE...CHARLESTON...FAIRBANK AND TOMBSTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 
MPH...HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN WITH THIS 
STORM.

&&

LAT...LON 3186 11033 3169 10991 3142 11015 3154 11041
TIME...MOT...LOC 0126Z 216DEG 5KT 3157 11019

$$

MEYER
2 follow-up statements
608 
WWUS55 KTWC 300148
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
648 PM MST WED JUN 29 2011

AZC003-300215-
/O.CON.KTWC.SV.W.0005.000000T0000Z-110630T0215Z/
COCHISE AZ-
648 PM MST WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MST 
FOR WEST CENTRAL AND SOUTHWEST COCHISE COUNTY...

AT 645 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CHARLESTON...OR 8 
MILES NORTHEAST OF SIERRA VISTA...MOVING NORTHEAST AT 10 MPH. ALSO 
WITHIN THE WARNING AREA ANOTHER STORM WAS INTENSIFYING NEAR HUACHUCA 
CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. EXPECT DAMAGING WINDS IN EXCESS OF 60 
MPH...HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN WITH THIS STORM.

&&

LAT...LON 3186 11033 3169 10991 3142 11015 3154 11041
TIME...MOT...LOC 0147Z 213DEG 15KT 3162 11015

$$

MEYER
450 
WWUS55 KTWC 300216
SVSTWC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
716 PM MST WED JUN 29 2011

AZC003-300226-
/O.EXP.KTWC.SV.W.0005.000000T0000Z-110630T0215Z/
COCHISE AZ-
716 PM MST WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL AND SOUTHWEST 
COCHISE COUNTY HAS EXPIRED...

AT 715 PM MST THE STORMS IN SOUTHWEST AND WEST CENTRAL COCHISE 
COUNTY HAD DIMINISHED TO BELOW SEVERE LEVELS. 

LAT...LON 3186 11033 3169 10991 3142 11015 3154 11041
TIME...MOT...LOC 0148Z 213DEG 15KT 3162 11015

$$

MEYER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:50 PM MST, 3 hours 38 minutes earlier.

Area forecast discussion, Jun 29, 2:50 PM MST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
250 PM MST WED JUN 29 2011

.SYNOPSIS...INCREASED MOISTURE WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY FROM TUCSON EASTWARD AND SOUTHWARD THIS
AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY PRODUCE STRONG GUSTY
WINDS AND BLOWING DUST. SLIGHTLY LESS THUNDERSTORM ACTIVITY IS
EXPECTED THURSDAY AND FRIDAY. THEREAFTER...HOT DAYTIME TEMPERATURES
WITH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL
OCCUR THIS WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...THE MCV THAT WAS OVER SW COCHISE COUNTY THIS MORNING
HAS LIFTED NORTH INTO WESTERN GRAHAM COUNTY THIS AFTERNOON. PRETTY
INTERESTING WATCHING THE CAMERA OFF THE UOFA ATMO BUILDING LOOKING
TOWARD THE CATALINA MOUNTAINS THIS AFTERNOON. HAD SOME VERTICAL
DEVELOPMENT ON GOING UNTIL THE WESTERN PART OF THE MCV PASSED
OVERHEAD. THIS STOP ANY VERTICAL DEVELOPMENT FOR ABOUT AN HOUR OR
SO. NOW THAT THIS MCV HAS MOVED NORTH...VERTICAL DEVELOPMENT HAS
COMMENCE. DEVELOPMENT HAS ALSO COMMENCED OVER THE SANTA RITA...WHICH
WAS IMPACTED EARLIER TODAY BY THE MCV. THE FIRST STORM OF THE DAY
WAS OVER THE CHIRICAHUA MOUNTAINS WITH ADDITIONAL DEVELOPMENT OVER
THE NEW MEXICO BOOT AND SOUTH ALONG THE SONORA/CHIRICAHUA STATE
LINE. PW VALUES HAVE RISEN THIS MORNING...PER GPS AND BLENDED
PRECIPITABLE IMAGERY WITH VALUES FROM TUCSON WEST OVER 1.20" WITH
THE REST OF THE AREA BETWEEN 1" AND 1.20".

I HAVE BACKED OFF A LITTLE BIT ON POPS...AND I MAY BE TOO HIGH IN
THE VALLEYS...BUT STILL GOING WITH WELL ABOVE LATE JUNE CLIMO
LEVELS. MAIN THREAT FROM THESE HIGH BASED STORMS WILL BE VERY STRONG
GUSTY WINDS...SOME OF WHICH MAY APPROACH SEVERE LIMITS AND AREAS OF
BLOWING DUST...ESPECIALLY IN PINAL COUNTY FROM STORMS IN EASTERN
PIMA COUNTY. HIGHLIGHTED THIS IN HAZARDOUS WEATHER OUTLOOK ISSUED
EARLIER TODAY.

AS UPPER TROF MOVES THROUGH THE STATE ON THURSDAY...DRIER AIR WILL
PUSH IN FROM THE WEST. BEST MOISTURE WILL BE SE OF TUCSON...WITH
BEST CHANCE OF HIGH BASED THUNDERSTORMS BEING EAST OF A SAFFORD TO
SIERRA VISTA LINE. HIGHS WILL REMAIN SEVERAL DEGREES ABOVE NORMAL.

CHANCE OF THUNDERSTORMS FRIDAY WILL BE RELEGATED TO THE HIGHER
TERRAIN EAST OF TUCSON. TURNING HOTTER WITH THE LOW DESERTS ONCE
AGAIN FLIRTING WITH 110+ HIGHS. MIGHT NEED ANOTHER HEAT ADVISORY BUT
WILL LEAVE THAT DECISION TO LATER SHIFTS.

SATURDAY AND SUNDAY...WILL SEE A MORE PRONOUNCED EASTERLY FLOW
DEVELOP AS UPPER HIGH STARTS TO BUILD TOWARD THE FOUR CORNERS.
SHOULD SEE A SMALL UPTICK IN THUNDERSTORM COVERAGE ON SATURDAY AND
THEN MORE WIDESPREAD ACTIVIY ON SUNDAY AS INVERTED TROF...LIKE OFF
TROPICAL STORM ARLENE...PUSHES THROUGH. SONORA SHOULD LIGHT UP BOTH
DAYS...THUS SENDING STRONG OUTFLOWS NORTH ACROSS SE AZ AND ALSO INTO
THE GULF...THUS SENDING A SURGE OF LOW LEVEL MOISTURE UP THE GULF
INTO THE SOUTHWEST DESERTS. HIGHS REMAINING HOT ON SATURDAY AND THEN
COOLER ON SUNDAY DUE TO ADDED MOISTURE/CLOUD COVER.

FOURTH OF JULY INTO THE MIDDLE PART OF NEXT WEEK...PRETTY MUCH A
STANDARD MONSOON FORECAST WITH UPPER HIGH NEAR THE FOUR CORNERS.
HIGHS WILL BE AT OR SLIGHTLY ABOVE EARLY CLIMO NORMALS.

&&

.AVIATION...SCT -TSRA/SHRA DVLPG MAINLY EAST OF A LINE FROM
ELOY-SELLS-SASABE DURING THE REMAINDER OF THE AFTERNOON HOURS INTO
THIS EVENING. WIND GUSTS OF 40-45 KTS ARE LIKELY FROM THUNDERSTORM
OUTFLOWS WITH LOCALIZED REDUCTIONS IN VISIBILITY DUE TO BLOWING
DUST. OUTSIDE OF AREAS IMPACTED BY THUNDERSTORMS...SURFACE WIND
GENERALLY LESS THAN 10 KTS EXCEPT WLY/NWLY 12-18 KTS THIS AFTERNOON.
LESS THUNDERSTORM ACTIVITY THURSDAY AND DRIER AIR PUSHES IN FROM THE
WEST. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A PRONOUNCED MOISTURE INCREASE HAS NOW TAKEN PLACE
ACROSS THE AREA. THIS WILL RESULT IN SCATTERED MIX OF WET/DRY
THUNDERSTORMS MAINLY FROM CENTRAL PIMA COUNTY EAST THIS AFTERNOON
AND EVENING. AS A TROUGH OF LOW PRESSURE PASSES TO OUR NORTH...THE
MOISTURE AXIS IS EXPECTED TO SHIFT EAST TOWARDS THE NEW MEXICO
BORDER THURSDAY AND FRIDAY WITH THUNDERSTORM COVERAGE MORE ISOLATED
AND GENERALLY ACROSS GRAHAM...GREENLEE AND COCHISE COUNTY.
THEREAFTER...SUFFICIENT MOISTURE WILL LEAD TO THE DAILY CYCLE OF AT
LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
STARTING SATURDAY AND CONTINUING INTO EARLY NEXT WEEK.
STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR DUE TO THUNDERSTORM
OUTFLOWS. OTHERWISE...NORMAL DIURNAL WIND TRENDS WILL OCCUR WITH
OCCASIONAL GUSTY WINDS DURING THE AFTERNOON AND EARLY EVENING HOURS.
DAYTIME TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THIS WEEKEND
BEFORE MODERATING EARLY NEXT WEEK AS THE REGION GETS INTO A MORE
ESTABLISHED MONSOON PATTERN.

&&

.CLIMATE...UPDATED THE NO RAIN AT TIA WEBPAGE EARLIER THIS MORNING
WITH THE LIKELIHOOD THAT THE STREAK COUND END TODAY AT 80
CONSECUTIVE DAYS WHICH IS THE 6TH LONGEST STREAK ON RECORD.

ALSO...IF CURRENT AVERAGE DAILY DEWPOINT AT TIA HOLDS ABOVE 45 FOR
THE REMAINDER OF THE DAY...THIS WILL BE THE FIRST DAY SINCE MAY 19TH
THAT THE AVERAGE DAILY DEWPOINT WAS ABOVE AVERAGE.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jun 29, 9:55 AM MST, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
955 AM MST WED JUN 29 2011

AZZ503-504-506-507-300700-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
955 AM MST WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON INTO THIS EVENING
WILL BE MORE WIDESPREAD. MAIN THREAT FROM THESE HIGH BASED STORMS
WILL BE STRONG GUSTY WINDS OF 40 TO 50 MPH...AREAS OF BLOWING DUST
AND BRIEF MODERATE RAIN. THERE IS A SLIGHT CHANCE THAT OUTFLOW
WINDS FROM THE THUNDERSTORMS MIGHT APPROACH SEVERE LIMITS FOR A
BRIEF PERIOD OF TIME. VISIBILITIES IN BLOWING DUST COULD BRIEFLY
LOWER BELOW ONE MILE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
THROUGH THE FOURTH OF JULY HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ502-505-300700-
TOHONO O'ODHAM NATION-SOUTH CENTRAL PINAL COUNTY-
955 AM MST WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE AROUND
THIS AFTERNOON EVENING. MAIN THREAT FROM THESE STORMS WILL BE
STRONG GUSTY WINDS. OUTFLOWS FROM THUNDERSTORMS IN EASTERN PIMA
COUNTY MAY ALSO SEND AREAS OF BLOWING DUST THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LITTLE TO NO THUNDERSTORM ACTIVITY THURSDAY...BUT SHOULD SEE AN
INCREASE IN THUNDERSTORM CHANCES OVER THE FOURTH OF JULY HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ510>515-300700-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
955 AM MST WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND CONTINUE INTO THE EARLY EVENING HOURS. WIND GUSTS UP TO 50 MPH
AND BRIEF MODERATE RAIN WILL ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE FOURTH
OF JULY HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ508-509-300700-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
955 AM MST WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON INTO THIS EVENING
WILL BE MORE WIDESPREAD. MAIN THREAT FROM THESE HIGH BASED STORMS
WILL BE STRONG GUSTY WINDS OF 40 TO 50 MPH...AREAS OF BLOWING DUST
AND BRIEF MODERATE RAIN. THERE IS A SLIGHT CHANCE THAT OUTFLOW
WINDS FROM THE THUNDERSTORMS MIGHT APPROACH SEVERE LIMITS FOR A
BRIEF PERIOD OF TIME. VISIBILITIES IN BLOWING DUST COULD BRIEFLY
LOWER BELOW ONE MILE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE FOURTH
OF JULY HOLIDAY WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501-300700-
WESTERN PIMA COUNTY-
955 AM MST WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

REMAINING HOT TODAY WITH AFTERNOON TEMPERATURES BETWEEN 105 AND
110.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IT WILL REMAIN DRY THROUGH THE FIRST PART OF THE UPCOMING HOLIDAY
WEEKEND. THE SECOND HALF OF THE HOLIDAY WEEKEND WILL SEE A SLIGHT
CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:00 PM MSTSevere Thunderstorm WarningTWCGraham45 min
Jun 29, 5:16 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Jun 29, 5:40 PM MSTSevere Thunderstorm WarningTWCCochise50 min
Jun 29, 6:58 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Jun 29, 11:34 PM MSTAreal Flood AdvisoryTWCCochise86 min
Jun 30, 2:52 PM MSTSevere Thunderstorm WarningTWCCochise, Santa Cruz38 min
Jun 30, 3:00 PM MSTHeat AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz28 hr
Jun 30, 3:00 PM MSTHeat AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz52 hr
Jun 30, 3:23 PM MSTSpecial Weather StatementTWCSanta Cruz22 min
Jun 30, 3:30 PM MSTSevere Thunderstorm WarningTWCCochise, Santa Cruz29 min
Jun 30, 3:37 PM MSTAreal Flood AdvisoryTWCCochise, Santa Cruz84 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.